American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne. Full quivers of representations of algebras. Trans. Amer. Math. Soc. 364 (2012) 5525-5569.
Abstract, references, and article information   
View Article: PDF

[2] Alexei Belov-Kanel, Louis Rowen and Uzi Vishne. Structure of Zariski-closed algebras. Trans. Amer. Math. Soc. 362 (2010) 4695-4734. MR 2645047.
Abstract, references, and article information   
View Article: PDF

[3] Richard Dipper, Stephen Doty and Jun Hu. Brauer algebras, symplectic Schur algebras and Schur-Weyl duality. Trans. Amer. Math. Soc. 360 (2008) 189-213. MR 2342000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Riccardo Colpi and Kent R. Fuller. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007) 741-765. MR 2255195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rajesh S. Kulkarni. On the Clifford algebra of a binary form. Trans. Amer. Math. Soc. 355 (2003) 3181-3208. MR 1974681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gordon James and Andrew Mathas. The Jantzen sum formula for cyclotomic $q$--Schur algebras. Trans. Amer. Math. Soc. 352 (2000) 5381-5404. MR 1665333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Doty. Representation Theory of Reductive Normal Algebraic Monoids. Trans. Amer. Math. Soc. 351 (1999) 2539-2551. MR 1653351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Kriloff. Some interesting nonspherical tempered representations of graded Hecke algebras. Trans. Amer. Math. Soc. 351 (1999) 4411-4428. MR 1603914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jie Du and Hebing Rui. Based algebras and standard bases for quasi-hereditary algebras. Trans. Amer. Math. Soc. 350 (1998) 3207-3235. MR 1603902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jie Du. The Green correspondence for the representations of Hecke algebras of type $A\sb {r-1}$ . Trans. Amer. Math. Soc. 329 (1992) 273-287. MR 1022164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jie Du. The modular representation theory of $q$-Schur algebras . Trans. Amer. Math. Soc. 329 (1992) 253-271. MR 1022165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1